Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2013, Article ID 582820, 9 pages
http://dx.doi.org/10.1155/2013/582820
Research Article

Bifurcations and Stability of Nondegenerated Homoclinic Loops for Higher Dimensional Systems

1Science College, Linyi University, Linyi, Shandong 276005, China
2School of Mathematics Science, Shandong Normal University, Jinan 250014, China

Received 10 August 2013; Revised 23 September 2013; Accepted 23 September 2013

Academic Editor: Jinde Cao

Copyright © 2013 Yinlai Jin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Luo, M. Han, and D. Zhu, “The uniqueness of limit cycles bifurcating from a singular clsoed orbit (I),” Acta Mathematica Sinica, vol. 35, no. 3, pp. 407–417, 1992. View at Google Scholar
  2. M. Han, D. Luo, and D. Zhu, “The uniqueness of limit cycles bifurcating from a singular clsoed orbit (II),” Acta Mathematica Sinica, vol. 35, no. 4, pp. 541–584, 1992. View at Google Scholar
  3. M. Han, D. Luo, and D. Zhu, “The uniqueness of limit cycles bifurcating from a singular clsoed orbit (III),” Acta Mathematica Sinica, vol. 35, no. 5, pp. 673–684, 1992. View at Google Scholar
  4. D. Zhu, “Homoclinic bifurcation with codimension 3,” Chinese Annals of Mathematics: Series B, vol. 15, no. 2, pp. 205–216, 1994. View at Google Scholar
  5. D. Zhu, “Stability and uniqueness of periodic orbits produced during homoclinic bifurcation,” Acta Mathematica Sinica, vol. 11, no. 3, pp. 267–277, 1995. View at Publisher · View at Google Scholar · View at Scopus
  6. S. Wiggins, Introduction to Applied Nonlinear Dynamical Systems and Chaos, Springer, New York, NY, USA, 1990.
  7. S. N. Chow, B. Deng, and B. Fiedler, “Homoclinic bifurcation at resonant eigenvalues,” Journal of Dynamical and Differential Equations, vol. 2, no. 2, pp. 177–244, 1990. View at Google Scholar
  8. D. Zhu, “Problems in homoclinic bifurcation with higher dimensions,” Acta Mathematica Sinica, vol. 14, no. 3, pp. 341–352, 1998. View at Google Scholar · View at Scopus
  9. Y. Jin and D. Zhu, “Degenerated homoclinic bifurcations with higher dimensions,” Chinese Annals of Mathematics: Series B, vol. 21, no. 2, pp. 201–210, 2000. View at Google Scholar
  10. Y. Jin and D. Zhu, “Bifurcations of rough heteroclinic loops with two saddle points,” Science in China: Series A, vol. 46, no. 4, pp. 459–468, 2003. View at Google Scholar
  11. Y. Jin and D. Zhu, “Twisted bifurcations and stability of homoclinic loop with higher dimensions,” Applied Mathematics and Mechanics, vol. 25, no. 10, pp. 1176–1183, 2004. View at Google Scholar
  12. B. Deng, “The Sil'nikov problem, exponential expansion, strong λ-lemma, C′-linearization, and homoclinic bifurcation,” Journal of Differential Equations, vol. 79, no. 2, pp. 189–231, 1989. View at Google Scholar · View at Scopus
  13. K. J. Palmer, “Exponential dichotomies and transversal homoclinic points,” Journal of Differential Equations, vol. 55, no. 2, pp. 225–256, 1984. View at Google Scholar · View at Scopus
  14. F. Battelli and C. Lazzari, “Exponential dichotomies, heteroclinic orbits, and melnikov functions,” Journal of Differential Equations, vol. 86, no. 2, pp. 342–366, 1990. View at Google Scholar · View at Scopus
  15. M. Yamashita, “Melnikov vector in higher dimensions,” Nonlinear Analysis: Theroy, Methods&Applications, vol. 18, no. 7, pp. 657–670, 1992. View at Publisher · View at Google Scholar
  16. D. Zhu, “Invariants of coordinate transformation,” Journal of East China Normal University, pp. 19–21, 1998. View at Google Scholar